| Model Number |
VTICM5_12.6 (-10.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an over/under correction.The lens was later exchanged for a same size, different power lens.The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6: 4110: work order search - no similar complaints within associated lots were found.Manufacture narrative: over/under correction and secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).